×

zbMATH — the first resource for mathematics

Maximal orders over Krull domains. (English) Zbl 0165.35204

MSC:
16-XX Associative rings and algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Auslander, M; Goldman, O, Maximal orders, Trans. am. math. soc., 97, 1-24, (1960) · Zbl 0117.02506
[2] Auslander, M; Goldman, O, The Brauer group of a commutative ring, Trans. am. math. soc., 97, 367-409, (1960) · Zbl 0100.26304
[3] Bourbaki, N, Algebre, (1958), Hermann Paris, Chapitre 8 · Zbl 0098.02501
[4] Bourbaki, N, Algèbre commutative, (1965), Hermann Paris, Chapitre 7 · Zbl 0141.03501
[5] Brumer, A, The structure of hereditary orders, Dissertation, (1963), Princeton · Zbl 0113.26002
[6] Claborn, L; Fossum, R, Generalizations of the notion of class group, Illinois J. math., 12, 228-253, (1968) · Zbl 0159.04901
[7] Claborn, L; Fossum, R, Class groups of n-Noetherian rings, J. algebra, 10, 263-285, (1968) · Zbl 0169.05401
[8] Deuring, M, Algebren, (1935), Springer Berlin · JFM 61.0118.01
[9] Fossum, R, Grothendieck groups and divisor groups, (), 560-565 · Zbl 0154.28903
[10] Goldman, O, Quasi-equality in maximal orders, J. math. soc. Japan, 13, 371-376, (1961) · Zbl 0119.27501
[11] Nagata, M, Local rings, (1962), Interscience New York · Zbl 0123.03402
[12] {\scSilver, L.} Tame orders, tame ramification and Galois cohomology. To appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.